# SDR 2020F00119

- Difficulty date: January 31, 2020
- Submitted: February 4, 2020
- Operation: General aviation
- Make and model: Boeing 737-37Q
- Aircraft serial: 28537
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4051601938
- Part serial: 9101127
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

WITH F/D ROLL MODE DISSAPEAR FROM FMA AND F/D. FOR FLAP RETRACTION WITH SPEED ON MCPREMAINED AT 198KTS AND A/T DISENGAGED (NO MCP CONTROL). QRF PERFORMED. NORMAL LANDING.
